# SDR GTIA050063

- Difficulty date: February 15, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N804NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- Engine: Pwa JT8D217A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR FRAME TO SKIN CORNER ANGLES STA 1155 AND 1212 AT DOOR JAMB BEAM ARE CORRODED IN AFT PIT.  REMOVED CORROSION ON DOOR FRAME SKIN, CORNER ANGLES STA 1155 AND 1212 AT DOOR JAMB BEAM.  CORNER ANGLE IS OUT OF LIMITS STA 1212 AND LOCATED NEW ANGLE, INSTALLED ANGLE AT STA 1212.  CORNER ANGLE AT STA 1155 WITHING LIMITS IAW 53-01.  (K)
